| Catalog Number |
195-180 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The remainder of the investigation remains in progress.A supplemental report will be provided after completion or upon receipt of new information.
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 antigen self-test performed on (b)(6)2024.Prior pcr confirmation testing was performed on (b)(6)2024 and generated a positive result.No additional patient information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
Correction: d8 - was device serviced by third party?: changed from none selected to na.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 000904536a with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-180 / lot 000904536a and device part number 195-430wl / lot 904536.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 000904536 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however, it could have possibly been related to the specific patient sample.
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 antigen self-test performed on (b)(6) 2024.Prior pcr confirmation testing was performed on (b)(6) 2024 and generated a positive result.No additional patient information, including treatment and outcome, was provided.